RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kopytov, Valerii Matveevich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 31

Number of views:
This page:661
Abstract pages:2781
Full texts:1021
References:296
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person22409
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218382

Publications in Math-Net.Ru
2013
1. V. M. Kopytov, “Locally indicable groups of finite Mal'tsev rank”, Algebra Logika, 52:6 (2013),  769–771  mathnet  mathscinet; Algebra and Logic, 52:6 (2014), 511–512  isi  scopus
2012
2. V. M. Kopytov, “Arrangement of normal subgroups in ordered groups”, Algebra Logika, 51:6 (2012),  734–747  mathnet  mathscinet  zmath; Algebra and Logic, 51:6 (2013), 487–495  isi  scopus
2009
3. V. M. Kopytov, “Contractions of infrainvariant systems of subgroups”, Algebra Logika, 48:5 (2009),  606–627  mathnet  mathscinet  zmath; Algebra and Logic, 48:5 (2009), 344–356  isi  scopus
4. V. V. Bludov, V. M. Kopytov, A. H. Rhemtulla, “Normal relatively convex subgroups of solvable orderable groups”, Algebra Logika, 48:3 (2009),  291–308  mathnet  mathscinet  zmath; Algebra and Logic, 48:3 (2009), 163–172  isi  scopus
2008
5. V. V. Bludov, V. M. Kopytov, “Extensions of lattice-ordered groups”, Algebra Logika, 47:5 (2008),  529–540  mathnet  mathscinet  zmath; Algebra and Logic, 47:5 (2008), 297–303  isi  scopus
2003
6. V. M. Kopytov, J. Rachůnek, “The Greatest Proper Variety of $m$-Groups”, Algebra Logika, 42:5 (2003),  624–635  mathnet  mathscinet  zmath; Algebra and Logic, 42:5 (2003), 349–355  scopus
2000
7. V. M. Kopytov, “On some subgroups of semilinearly ordered groups”, Algebra Logika, 39:4 (2000),  465–479  mathnet  mathscinet  zmath; Algebra and Logic, 39:4 (2000), 268–275  scopus
1998
8. V. M. Kopytov, “Preorderability of groups of formal power series”, Algebra Logika, 37:3 (1998),  301–319  mathnet  mathscinet
1989
9. V. M. Kopytov, Z. I. Dimitrov, “Directed groups”, Sibirsk. Mat. Zh., 30:6 (1989),  78–86  mathnet  mathscinet  zmath; Siberian Math. J., 30:6 (1989), 895–902  isi
1987
10. S. A. Gurchenkov, V. M. Kopytov, “On the description of the covers of the variety of abelian lattice-ordered groups”, Sibirsk. Mat. Zh., 28:3 (1987),  66–69  mathnet  mathscinet  zmath; Siberian Math. J., 28:3 (1987), 406–408  isi
1985
11. V. M. Kopytov, N. Ya. Medvedev, “Varieties of lattice ordered groups”, Uspekhi Mat. Nauk, 40:6(246) (1985),  117–128  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:6 (1985), 97–110
12. V. M. Kopytov, “A non-Abelian variety of lattice-ordered groups in which every soluble $l$-group is Abelian”, Mat. Sb. (N.S.), 126(168):2 (1985),  247–266  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:1 (1986), 239–257
1983
13. V. M. Kopytov, “Free lattice-ordered groups”, Sibirsk. Mat. Zh., 24:1 (1983),  120–124  mathnet  mathscinet  zmath; Siberian Math. J., 24:1 (1983), 98–101  isi
1982
14. V. M. Kopytov, “Nilpotent lattice-ordered groups”, Sibirsk. Mat. Zh., 23:5 (1982),  127–131  mathnet  mathscinet  zmath; Siberian Math. J., 23:5 (1982), 690–693  isi
1981
15. V. M. Kopytov, “Ordered groups”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 19 (1981),  3–29  mathnet  mathscinet  zmath; J. Soviet Math., 23:6 (1983), 2627–2642
1979
16. V. M. Kopytov, “Free lattice-ordered groups”, Algebra Logika, 18:4 (1979),  426–441  mathnet  mathscinet
1977
17. V. M. Kopytov, N. Ya. Medvedev, “Varieties of lattice-ordered groups”, Algebra Logika, 16:4 (1977),  417–423  mathnet  mathscinet
18. V. M. Kopytov, “Lattice-ordered Lie algebras”, Sibirsk. Mat. Zh., 18:3 (1977),  595–607  mathnet  mathscinet  zmath; Siberian Math. J., 18:3 (1977), 414–425  isi
1976
19. V. M. Kopytov, N. Ya. Medvedev, “Linearly ordered groups whose system of convex subgroups is central”, Mat. Zametki, 19:1 (1976),  85–90  mathnet  mathscinet  zmath; Math. Notes, 19:1 (1976), 49–52
1975
20. V. M. Kopytov, “Lattice-ordered locally nilpotent groups”, Algebra Logika, 14:4 (1975),  407–413  mathnet  mathscinet
1973
21. V. M. Kopytov, “Totally ordered solvable groups”, Algebra Logika, 12:6 (1973),  655–666  mathnet  mathscinet
1972
22. V. M. Kopytov, “Ordering of Lie algebras”, Algebra Logika, 11:3 (1972),  295–325  mathnet  mathscinet
1971
23. V. M. Kopytov, “Solvability of the occurrence problem in finitely generated solvable matrix groups over a numbered field”, Algebra Logika, 10:2 (1971),  169–182  mathnet  mathscinet
1970
24. V. M. Kopytov, “Matrix representations of finitely generated groups”, Sibirsk. Mat. Zh., 11:1 (1970),  91–102  mathnet  mathscinet  zmath; Siberian Math. J., 11:1 (1970), 75–83
1968
25. V. M. Kopytov, “The solvability of the occurrence problem in finitely generated solvable matrix groups over an algebraic number field”, Algebra Logika, 7:6 (1968),  53–63  mathnet  mathscinet
26. V. M. Kopytov, “Matrix groups”, Algebra Logika, 7:3 (1968),  51–59  mathnet  mathscinet
27. V. M. Kopytov, I. I. Mamaev, “Absolute convexity of certain subgroups of an orderable group”, Algebra Logika, 7:2 (1968),  20–26  mathnet  mathscinet
28. A. I. Kokorin, V. M. Kopytov, “Relatively convex subgroups of orderable groups”, Sibirsk. Mat. Zh., 9:4 (1968),  833–839  mathnet  mathscinet  zmath; Siberian Math. J., 9:4 (1968), 622–626
1966
29. V. M. Kopytov, “On the theory of preorderable groups”, Algebra i Logika. Sem., 5:6 (1966),  27–31  mathnet  mathscinet
1965
30. M. I. Kargapolov, A. I. Kokorin, V. M. Kopytov, “On the theory of orderable groups”, Algebra i Logika. Sem., 4:6 (1965),  21–27  mathnet  mathscinet
1962
31. A. I. Kokorin, V. M. Kopytov, “Certain classes of ordered groups”, Algebra i Logika. Sem., 1:3 (1962),  21–23  mathnet  mathscinet
32. L. N. Shevrin, V. M. Kopytov, “Semigroups with relatively complemented subsemigroups”, Dokl. Akad. Nauk SSSR, 145:5 (1962),  1012–1015  mathnet  mathscinet  zmath

2019
33. Yu. L. Ershov, S. S. Goncharov, V. D. Mazurov, B. S. Baizhanov, B. Sh. Kulpeshov, P. E. Alaev, A. V. Vasil'ev, E. V. Vasil'ev, E. P. Vdovin, V. V. Verbovskii, A. A. Vikent'ev, D. Yu. Vlasov, M. A. Grechkoseeva, V. N. Zhelyabin, P. S. Kolesnikov, V. M. Kopytov, L. L. Maksimova, I. A. Mal'tsev, A. S. Morozov, A. A. Nikitin, E. V. Ovchinnikova, S. P. Odintsov, D. E. Pal'chunov, N. A. Peryazev, A. G. Pinus, L. N. Pobedin, A. P. Pozhidaev, B. Poizat, V. G. Puzarenko, D. O. Revin, V. N. Remeslennikov, N. S. Romanovskii, A. N. Ryaskin, S. S. Starchenko, A. A. Stepanova, S. V. Sudoplatov, E. I. Timoshenko, D. A. Tusupov, N. G. Khisamiev, V. A. Churkin, Z. Chatzidakis, M. V. Schwidefsky, K. M. Shegirov, I. P. Shestakov, “Evgenii Andreevich Palyutin (1945–2018)”, Sib. Èlektron. Mat. Izv., 16 (2019),  1–10  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021